# SDR ASOA201000521

- Difficulty date: April 5, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FS 621.00 TO 625.00 ANGLES AT STRINGERS 15L AND 15R ARE CRACKED 1" LONG IN FWD RADIUS.  REMOVED & DRILLED NEW SERVICEABLE 625.00 ANGLES FOR LT & RT AND INSTALLED NEW SRM 51-42-21.
